# SDR ASOA2018101654054

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145549
- Aircraft time: 38,289 hours, 29,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 12041320057
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- MAINTENANCE REMOVED AND REPLACED A REPAIR DOUBLER BETWEEN FR2-4 STRINGERS 9R-13R IAW SRM 53-10-01. AIRCRAFT RETURNED TO SERVICE.
